# SDR SWAA2022072730361

- Difficulty date: July 18, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 52,541 hours, 28,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY LIGHT INOP. / [01] REMOVED AND REPLACED FWD L EMERGENCY BATTERY PACK; OPS TEST PERFORMED AND TEST PASSED AS PER B737 AMM 33-51-06-960-805.;[02] VERIFIED STEP 1
